BC Pill Question Can Anyone Relate

1 Replies
A - October 28

I was just wondering if anyone who has been on the pill has had blue vein on theor br___ts i have been ont he pill for 10 months and for as long as i can remember I have always had them and not be pg? Could this be a sign that it is not effective? I am ortho tricyclen lo or has anyone had problems with this pill like increase in inections or pregnancy? I am regular on taking the pill like same time and everything. Thanks for your input!

 

cat - October 28

I've been on the pill for the last 22 months and have always had deep blue veins all over my b___sts. I have been off of the pill for about 1 month and they are starting to fade. I have never been pregnant before.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?